For EDITORS

For READERS

All Issues

Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 4, 2018, Pages 1159-1169                                                                DOI:10.11948/2018.1159
A compact difference scheme for fourth-order fractional sub-diffusion equations with Neumann boundary conditions
Zhongsheng Yao and Zhibo Wang
Keywords:Fourth-order fractional sub-diffusion equation, compact difference scheme, energy method.
Abstract:
      In this paper, a compact finite difference scheme with global convergence order $O(\tau^{2}+h^4)$ is derived for fourth-order fractional sub-diffusion equations subject to Neumann boundary conditions. The difficulty caused by the fourth-order derivative and Neumann boundary conditions is carefully handled. The stability and convergence of the proposed scheme are studied by the energy method. Theoretical results are supported by numerical experiments.
PDF      Download reader